# SDR CA131029005

- Difficulty date: October 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 11,901 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 101120108XX
- Condition: Corroded
- Location: Lt Wing
- Part time: 11,937 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOCATED DEEP CORROSION AT LT AND RT WING SKIN UPPER BONDED PANEL ASSY AT AUX TANK ACCESS PANEL FLANGE.  HAD BEEN REPORTED BY A 3RD PARTY CRS ON OTHER COMPANY ACFT, FL-273, FL-125, EVALUATED AND RECEIVED FIELD REPAIR FROM MFG.  LT WING WAS WORSE THAN RT WING AND REQUIRES MORE EXTENSIVE REPAIR.
